Help feels like something stuck in throat for week now

Patient : Started taking 300mg of Lithium bid 1 week ago since then have developed the feeling of something stuck in my throught. Feels like mucus that I can't cough out. I have since stopped the medication 2.5 days ago due to couldn't handle all side effects. But forgot to mention this sensation. Is this a side effect too or should I have x-ray at hospital? Driving me crazy so to speak..
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My 8 year old has constipation. Muscle pain, dizziness, fatigue, and belly pain. Normal labs except high absolute n...

Q: I have a collection of red itchy bumps on my penis shaft. I believe it's friction burn but I'm not positive.

Q: I AM A 68 YEAR OLD MALE AND HAVE BEEN GIVEN CYCLOBENZAPRINE, 10 MG. FOR MUSCLE SPASMS IN MY SHOULDER AND UPPER BACK, ...

Q: So this may be totally normal but im not sure. So im 4 months postpartum. I stopped breastfeeding at the beginning of...

Q: I am concerned about having ascites. I have been a heavy drinker for a number of years. I had acute alcoholic hepatit...

 


DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews